On Bessel's and Gruss Inequalities for Orthonormal Families in 2-Inner Product Spaces and Applications
Dragomir, Sever S and Cho, Yeol Je and Kim, Seong Sik and Kim, Young-Ho (2008) On Bessel's and Gruss Inequalities for Orthonormal Families in 2-Inner Product Spaces and Applications. Kyungpook Mathematical Journal, 48 (2). pp. 207-222. ISSN 1225-6951Full text for this resource is not available from the Research Repository.
A new counterpart of Bessel’s inequality for orthonormal families in real or complex 2-inner product spaces is obtained. Applications for some Gr¨uss inequality for determinantal integral inequalities are also provided.
|Uncontrolled Keywords:||ResPubID15174. Bessel’s inequality, Gr¨uss inequality, 2-inner product spaces, Lebesgue integral, Synchronous functions.|
|Subjects:||Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
|Date Deposited:||13 Oct 2011 01:33|
|Last Modified:||12 Mar 2015 03:40|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||1 - View on Scopus|
Repository staff only